I'll try to keep this short and not go into tremendous complicated detail.
I have my mercury fillings removed at the end of March 2011.
A few months later, I took a Heavy Metal Cleanse product to try to chelate, then stopped for a full month. 40 days later, I used it again for a full month, then stopped.
It's been 33 days since then. I have days where I have definite flare-ups of what are either candida or candida die-off symptoms. My least favorite being the increased hunger (thyroid related?), but also feeling bloated at times, chills on my legs, random general weakness, spaciness, and the rash on my arms that sometimes occurs during die-off.
Other times I feel great.
Is this a result of the chelation and the fact that I used the product for so long? As mercury gets removed from the body, does it cause these flare-ups and/or die-off? Will this get much better over time? Has anyone been through this?
I am currently planning to take it conservative and stop taking any chelation products until at least next year, where I will then start a conservative Cutler protocol. In the meantime, I hope the candida-related stuff clears up.
I don't know much about the supplement you've been taking, but I wonder if it's effectively removing the mercury. It may be redistributing it and not removing it effectively enough.
As I'm sure you know, chelating can cause yeast symptoms to flare, so that is a possibility.
Chelating may also be causing the depletion of a mineral. I had trouble with Iodine and hypothyroid symptoms. You might try supplementing with Iodine and see if that helps.
That being said, the side effects of chelating are extremely variable. Though I don't usually hear of people whose side effects continue for over a month after they stop a round of chelating. However, I chelated on a regular schedule, so I never waited a month before chelating again, so I can't be sure.
I suggest you try Cutler sooner and see if that affects your symptoms.
Now, I was chelating for 27 days straight (I was planning for 30, but I had flare-ups that freaked me out, so I cut it short). However, big flare-ups always occur only a few days after stopping. And those flare-ups include hunger increases. This has happened both times I started chelating, and it happened shortly after I had my fillings removed.
Right now, I am going to stay on the "off" period a lot longer. Possibly until next year (I don't want the hunger to flare up during Christmas vacation with the family).
Yeah, but I'm still having milder ones weeks after (though again, I was chelating for almost a full month). The hunger increases are NOT fun. I am taking a trace minerals complex (of lesser-known trace minerals) that someone at Whole Foods suggested after she considered that I might not be getting certain lesser-known nutrients from my limited diet. Hopefully that'll help.
Goji berries sound like a reasonable possibility for causing a yeast reaction, though I don't know much about them.
It's hard to say about longer term chelation and the types of yeast reactions they cause. I did chelate for 6 months while not taking any breaks because I didn't know any better. I remember feel pretty bad, but it's hard to sort out what reaction was caused by what.